# SDR R61A201502170103

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 4,344 hours, 2,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT DAMAGED AND WOULD NOT ILLUMINATE.  MAINTENANCE R & R THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
